# SDR HYIA1361G

- Difficulty date: March 24, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N1361G
- Make and model: Cessna 402C
- Aircraft serial: 402C0270
- Aircraft time: 26,988 hours
- System (JASC): 2450 · AC Power Distribution System
- Part: Master Switch
- Condition: Failed
- Location: Avionics
- Part time: 1,770 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING ODOR IN COCKPIT.  MAINTENANCE REMOVED AND REPLACED AVIONICS MASTER SWITCH.
